Doctor insights on:
Lipitor And Leg Cramps
Possibly: Lipitor (atorvastatin) has been reported to cause arm/leg pain, muscle spasms, and sore muscles. These occur in less than 15% of patients. If you have developed any of these symptoms, you may want to discuss it with your doctor. If your symptoms are troubling, perhaps a different medicine or a different dose may be needed. ...Read moreSee 1 more doctor answer
Atorvastatin has the brand name lipitor (atorvastatin). . Its function is to lower the body's production of cholesterol and to stabilize current cholesterol plaques. The general name for this class of medication is "statins". Other statins include Crestor (rosuvastatin) ...Read more
It can: statin is an excellent drug to reduce cholesterol but like any other drugs it has side effect on of them muscle and joint pain you should stop the medicine immediately and discuss with your doctor other options to reduce your cholesterol and keep you well and healthy good luck ...Read moreSee 2 more doctor answers
Pulsating outer left thigh pain along with leg cramps and twitching calves. Leg cramps started a month ago. Lumbar MRI pending, DVT ultrasound negativ?
Sciatica: Although there are several possibilities, one if the more common causes is a sciatica, which is an irritation of a nerve in the back that can cause pain that runs into the hip. When you lower your chin, it increases the pressure in the spinal canal and can aggravate the symptoms like you are describing. The hip and the SI joint are also potential causes. Don't hesitate to be seen. ...Read more
Horribel debilitating mentrual cramps in my lower abdomen and back and leg cramps so bad that it cause bowel problems and vomting ?
You need GYN eval: to find out why sx's are so severe. NSAID’s, SSRI’s, hormone meds, OTC meds containing diuretics, warm bath, heating pad, exercise & acupuncture are excellent for PMS / period. Avoid caffeine, chocolate, alcohol & salt. Get GYN eval to R/O underlying pathology.Consider omega- 3 fatty acids, magnesium (supplementation or through diet) or Black Cohosh with dr ok. Sipping Chamomile can dissipate pain ...Read more
Maybe: All statins including zocor (simvastatin) can cause muscle pains, usually proximal muscles such as thighs or arms, and usually bilaterally. If you have this, check your ck blood test with your primary care doctor to rule out a more serious complication and try to stop it to see if the symptoms disappear - they always do in case of statin associated muscle pain within 1-2 weeks of stopping the medication. ...Read moreSee 1 more doctor answer
Have sciatica mild pain down both legs and in left groin, taking Naproxen and Gabapentin plus magnesium now bleeding and not period, is this tablets?
I am experiencing leg swelling, leg pain, calf pain and cold extremities. The following also describe me: leg tenderness, Calf pain, and Leg pain ...
Leg swelling pain: I am experiencing leg swelling, leg pain, calf pain and cold extremities. The following also describe me: leg tenderness, Calf pain, and Leg pain ANS: complex issue and if you do 2nd opinion with me we can quickly narrow down what it is and if you should go to ER or not. ...Read more
Pain in arm and chest . Has high cholesterol. Dr. Started statin two weeks ago and then stopped due to muscle cramps and congestion issues. Now I'm on bezafibrate but feeling more pain in left arm and cramps in legs and sometimes sharp pain in chest.
I am experiencing back pain (severity: severe) (side: lower) . The following also describe me: Muscle cramps or spasms, Leg numbness, and Leg pain...
I am experiencing lower leg pain, calf pain and cold extremities. The following also describe me: Leg pain and Leg pain with exertion. What should...
Vascular consult: Hello, Its important you see a vascular surgeon. You will require certain non invasive vascular studies to check the integrity of the vessels in the lower extremity and evaluate you fro intermittent claudication. Taking care of this now will allow for less invasive vascular options and my patients have great prognosis afterwards. Feel better! ...Read more
My feet and legs started swelling lately and weakness in legs. Taking medication for high blood pressure and high cholesterol
See a doctor: You may have bad valves within the blood vessels allowing fluid to accumulate. ...Read more
Rbc magnesium 4.3. Having foot and leg cramps at night, memory loss and facial and upper leg numbness/tingling. Could it it be related to lower mg?
Possibly: The symptoms you have are frequently encountered in people with magnesium deficiency. Unless you have chronic kidney disease, taking magnesium as a trial to see if it helps, should be safe. Please discuss with your physician, but using magnesium glycinate or taurate, etc should avoid diarrhea that's more frequent with mg oxide and citrate forms. Gradually work up to 250-500 mg/day. ...Read moreSee 4 more doctor answers
Been on statins for 8-10yrs! experiencing muscle pain in legs and cloudy urine! could it be the crestor (rosuvastatin)?
Have you experienced muscle pain and weakness in the arm and hand while taking vytorin (ezetimibe and simvastatin)?
I am experiencing calf pain and calf swelling. The following also describe me: Lower leg pain and Leg tenderness. What should I do?
Why RU waiting?: Calf pain and swelling are at least two of the ingredients describing the possibility of a blood clot or blood vessel inflammation in the leg. I would not wait for the third. Failure to not treat a clot could be catastrophic. To remove all doubt, get ton urgent care ASAP. ...Read more